Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Young-Shin Cho 2 Articles
A Lethal Case of Aute Zipeprol Poisoning Occurring in a Drug Addicted Old Woman
Doo-Hwan Lee, Sang-Cheon Choi, Jung-Hwan Ahn, Young-Shin Cho, Gi-Woon Kim, Young-Gi Min, Yoon-Seok Jung
J Korean Soc Clin Toxicol. 2009;7(2):172-175.   Published online December 31, 2009
  • 90 View
  • 0 Download
AbstractAbstract PDF
Zipeprol dihydrochloride is a non-opioid mucolytic, antitussive agent and it is frequently prescribed for respiratory symptoms such as cough and sputum. The main pharmacologic mechanisms of zipeprol are inhibition of superior laryngeal nerve stimulation and direct antagonism for stimulation of the bronchial receptors, which might have an effect for the drug's mucolytic action. Many cases of drug abuse with zipeprol have occurred world-wide due to the hallucinogenic effect of the drug. In Korea, zipeprol was reported to be the most commonly abused drug among young people for the 1990s. Zipeprol associated death was first reported since 1991 and 69 cases of death related to zipeprol abuse were further reported during 8 years (between 1991 and 1998). In addition to the hallucinogenic effect, dyspnea, extrapyramidal symptoms, seizure, cerebral edema have been reported as the signs and symptoms of toxic zipeprol overdose. However, zipeprol abuse is not common for old age people and non drug abusers. We report here on a fatal case of acute zipeprol poisoning in an eighty five year old drug addicted woman.
Two Cases of Contact Urticaria Syndrome from Cefotiam in Nurses
Pyeong-Moon Jang, Jung-Won Lee, Yong-Seung Kim, Young-Shin Cho, Ki-Won Yu, Hoon Lim, Ho-Jung Kim
J Korean Soc Clin Toxicol. 2006;4(1):65-68.   Published online June 30, 2006
  • 77 View
  • 0 Download
AbstractAbstract PDF
Contact urticaria describes a wheal and falre response elicitied within 30-60 minutes after cutaneous exposure to certain agents. Contact urticaria encompasses a number of different clinical manifestations and the symptoms which can vary from the mildest forms of burning, stinging and itching sensation to life-threatening anaphylaxis referred to as contact urticaria syndrome. Cefotiam is one of the most popular second generation cephem antibiotic used in korea. Since 1975, contact urticaria due to cephalosporins has been reported, and also, in japan, this reported from about last 15 years. Recently we experienced three nurses working at the general wards with showing contact urticaria and anaphylaxis after occupational exposure to cefotiam antibiotics.

JKSCT : Journal of The Korean Society of Clinical Toxicology